MAUDE Adverse Event Report: Shenzhen Dongdixin Technology Co., Ltd. Roscoe Medical Quattro 2.5

Shenzhen Dongdixin Technology Co., Ltd. Roscoe Medical Quattro 2.5
Model Number DQ8450 (Manufacturer# MT1023)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive medical was notified of an incident involving an electrotherapy device by the device provider who reported that during use,the end user received two burns requiring wound care treatment.As part of its complaint review and evaluation process, drive medical will also notify the manufacturer of the product about this complaint.
 
Additional Manufacturer Narrative
This event was also reported to fda by the importer under importer report no.2438477-2026-00058.(1) investigation and analysis methodology.The mechanism of electrotherapy devices may cause skin burns in patients, including joule heating burns and chemical burns.Potential causes include device-related issues (e.G., substandard electrodes, insufficient electrode-to-skin contact leading to concentrated current density, device malfunction causing excessive output current, excessive dc component per unit area combined with prolonged continuous treatment), operation-related issues (e.G., excessive treatment intensity, prolonged continuous treatment, adjusting electrodes before the device is stopped, electrodes placed too close together), and patient-related factors such as potential allergy to the gel.According to the customer's feedback, the patient has a history of long-term medication use and a documented history of neuromuscular disorder, with no neuropathy.Among the long-term medications, pregabalin and clonidine have analgesic effects, and pregabalin is explicitly associated with adverse symptoms including hypoesthesia; allegra (fexofenadine), as an antihistamine, is used for allergic rhinitis, urticaria, etc.The medications taken made the patient less sensitive to pain, which may have led to an excessively high treatment intensity setting, and heat accumulation during prolonged treatment may have caused the burn.Although the electrodes were new and used for the first time, a causal association with incomplete electrode-to-treatment-site contact and uneven current distribution of the electrodes themselves cannot be excluded.From the patient's burn images, the burn area (including redness and a central ulcerated area) is concentrated in the central region of the electrode, which is consistent with the causal hypothesis of localized current concentration forming a hot spot.(2) failure mode(s)/mechanism(s) and associated component(s).Based on the analysis of potential burn mechanisms, the burn cause has a strong causal association with substandard electrodes (uneven current density), insufficient electrode-to-skin contact during treatment (excessive current density per unit area), and the patient's reduced pain sensitivity.(3) conclusions: through the burn mechanism analysis, this burn has a strong causal association with substandard electrodes, insufficient electrode-to-skin contact during treatment, and the patient's reduced pain sensitivity.However, the possibility of device malfunction cannot be entirely excluded.As the customer has indicated that the device will be returned, it is recommended that the distributor perform output testing using the parameters used during the patient's treatment to fully exclude the possibility of device malfunction.The relevant information has been incorporated into the complaint file for traceability and fda review.

Brand Name
Roscoe Medical Quattro 2.5
Common Device Name
Quattro 2.5
Manufacturer (Section D)
Shenzhen Dongdixin Technology Co., Ltd.
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810 8
CH  518108
Manufacturer (Section G)
Shenzhen Dongdixin Technology Co., Ltd.
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810 8
CH   518108
Manufacturer Contact
siping yuan
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810-8
CH   518108
MDR Report Key50880443
Report Number3005170249-2026-00006
Device Sequence Number9782658
Product Code GZJ
UDI-Device Identifier00092237611623
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDQ8450 (Manufacturer# MT1023)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown